# SDR SWAA2018071223460

- Difficulty date: July 9, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 49,067 hours, 29,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK INOP AT LOCATION M1675.  R&R BATTERY PACK PER AMM.
